# SDR ASAA2015040211394

- Difficulty date: April 2, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 66,425 hours, 37,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465292
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 440L HAS CRACK AT INBD FASTENER BETWEEN S8 & 9L A/C BRACKET ATTACH FASTENER.  ACFT GROUNDED. REPAIRED FRAME IAW AD 20062609-400-53-1, REV 01, REV.
